# SDR AALA201912069017

- Difficulty date: December 5, 2019
- Submitted: December 6, 2019
- Operation: Air carrier
- Aircraft: N774AN
- Make and model: Boeing 777223
- Aircraft serial: 29581
- Aircraft time: 83,589 hours, 10,241 cycles
- Engine: Rroyce RB211TRENT89
- Engine time: 63,052 hours, 8,995 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: TRENT89217
- Part serial: 51326
- Condition: Leaking
- Part time: 63,052 hours, 8,995 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: H

## Discrepancy

AIRCRAFT WAS GROUNDED: DETECTED A MILD TRANSIENT ODOR ON DESCENT THROUGH FL 200 MOMENTARILY THEN AGAIN AT 12000 FT, TURNED OFF LEFT BLEED AND ODOR DISSIPATED ODOR WAS SWEATY SOCK. MAINTENANCE FOUND OIL BEHIND LEFT ENGINE SPINNER. REMOVED AND REPLACED LEFT ENGINE. ALSO REPLACED LEFT OZONE CONVERTER DUAL HEAT EXCHANGER CONDENSER/REHEATER AIR CYCLE MACHINE AND FLT DECK MUFFLERS. ACCOMPLISHED ENGINE RUNS AND PACK BURN.  ALL CHECKS NORMAL.
